acne aggravation after sulph and lycoMy homeopath prescribed me hepar sulphur and lycopodium clavatum 6C for acne and post-nasal drip. I've been taking it for a week now and I got more spots than usual. I've also been feeling a bit feverish and body feels kind of heavy since starting the medication. Is this normal reaction at the beginning of starting new medication or does it look like it might be a wrong one?
casablanca88 on 2015-05-19
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.